A LOCAL - GLOBAL THEOREM ON PERIODIC MAPS 3 Corollary 1

نویسندگان

  • Zhi-Wei Sun
  • ZHI-WEI SUN
چکیده

Let ψ1, . . . , ψk be maps from Z to an additive abelian group with positive periods n1, . . . , nk respectively. We show that the function ψ = ψ1 + · · ·+ψk is constant if ψ(x) equals a constant for |S| consecutive integers x where S = {r/ns : r = 0, . . . , ns − 1; s = 1, . . . , k}; moreover, there are periodic maps f0, . . . , f|S|−1 : Z → Z only depending on S such that ψ(x) = ∑|S|−1 r=0 fr(x)ψ(r) for all x ∈ Z. This local-global theorem extends a previous result [Math. Res. Lett. 11(2004), 187–196], and has various applications.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

A Local - Global Theorem on Periodic Maps 3

Let ψ1, . . . , ψk be maps from Z to an additive abelian group with positive periods n1, . . . , nk respectively. We show that the function ψ = ψ1 + · · ·+ψk is constant if ψ(x) equals a constant for |S| consecutive integers x where S = {r/ns : r = 0, . . . , ns − 1; s = 1, . . . , k}; moreover, there are periodic maps f0, . . . , f|S|−1 : Z → Z only depending on S such that ψ(x) = |S|−1 r=0 fr...

متن کامل

Unique common coupled fixed point theorem for four maps in $S_b$-metric spaces

In this paper we prove a unique common coupled fixed point theorem for two pairs of $w$-compatible mappings in $S_b$-metric spaces satisfying a contrctive type condition. We furnish an example to support our main theorem. We also give a corollary for Junck type maps.

متن کامل

A Local - Global Theorem on Periodic Maps

Abstract. Let ψ1, . . . , ψk be maps from Z to an additive abelian group with positive periods n1, . . . , nk respectively. We show that the function ψ1 + · · · + ψk is constant if ψ1(x) + · · · + ψk(x) equals a constant for |S| consecutive integers x where S = {r/ns : r = 0, . . . , ns −1; s = 1, . . . , k}. This local-global theorem extends a previous result [Math. Res. Lett. 11(2004), 187–19...

متن کامل

Unique Positive Almost Periodic Solution for Discrete Nonlinear Delay Survival Red Blood Cells Model

and Applied Analysis 3 the hull of f . It is easy to see that if f n is almost periodic, then for all f1 ∈ H f , lim inf n→∞ f n inf n∈Z f n inf n∈Z f1 n , lim sup n→∞ f n sup n∈Z f n sup n∈Z f1 n . 1.7 Definition 1.2. Let f : Z × C → R. Then f is said to be almost periodic in n ∈ Z uniformly on compact set of C, if f n, · is continuous for each n ∈ Z, and for any > 0 and every compact setK ⊂ C...

متن کامل

Two Local - Global Theorems and a Powerful Formula

A conjecture of Paul Erdős states that a system of k residue classes covers all the integers if it covers those integers from 1 to 2k. Motivated by this conjecture we obtain two local-global results one of which is concerned with sums of periodic arithmetical maps to an arbitrary abelian group. We also present a powerful formula for polynomials over a ring, which implies some deep results on ze...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2005